Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




25 Publications

2017 | Journal Article | IST-REx-ID: 1089   OA
Fallat, S., Lauritzen, S., Sadeghi, K., Uhler, C., Wermuth, N., & Zwiernik, P. (2017). Total positivity in Markov structures. Annals of Statistics, 45(3), 1152–1184. https://doi.org/10.1214/16-AOS1478
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 698   OA
Wang, Y., Nagarajan, M., Uhler, C., & Shivashankar, G. (2017). Orientation and repositioning of chromosomes correlate with cell geometry dependent gene expression. Molecular Biology of the Cell, 28(14), 1997–2009. https://doi.org/10.1091/mbc.E16-12-0825
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1168   OA
Perrone, E., Rappold, A., & Müller, W. (2017). D inf s optimality in copula models. Statistical Methods and Applications, 26(3), 403–418. https://doi.org/10.1007/s10260-016-0375-6
View | Files available | DOI
 
2017 | Journal Article | IST-REx-ID: 1208   OA
Zwiernik, P., Uhler, C., & Richards, D. (2017). Maximum likelihood estimation for linear Gaussian covariance models. Journal of the Royal Statistical Society. Series B: Statistical Methodology, 79(4), 1269–1292. https://doi.org/10.1111/rssb.12217
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1293   OA
Solus, L. T., Uhler, C., & Yoshida, R. (2016). Extremal positive semidefinite matrices whose sparsity pattern is given by graphs without K5 minors. Linear Algebra and Its Applications, 509, 247–275. https://doi.org/10.1016/j.laa.2016.07.026
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed